MathSciNet Relay Station
MathSciNet bibliographic data
MR987398 (90f:65112) 65L05
van der Houwen, P. J.; Sommeijer, B. P. Diagonally implicit Runge-Kutta-Nyström methods for oscillatory problems. SIAM J. Numer. Anal. 26 (1989), no. 2, 414–429.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement